# SDR SWAA2022022404389

- Difficulty date: February 26, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 48,255 hours, 28,489 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AFT FLAP TRAILING EDGE IS DELAMINATED AT INBOARD EDGE. / REPAIRED RIGHT OUTBOARD AFT FLAP TRAILING EDGE AT INBOARD EDGE PER SRM 51-70-10-2R-4
